# SDR AALA20150723022

- Difficulty date: July 23, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 45,289 hours, 22,070 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Faulty
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AT LEVEL OFF DURING CLIMB, LT CSD OIL PRESSURE LOW LIGHT ILLUMINATED ACCOMPANIED BY HIGH CSD TEMP INDICATION.  APU PREVIOUSLY PLACARDED OUT OF SERVICE.  DIVERTED AND LANDING UNEVENTFUL.   R & R LT CSD IAW AMM 24-10-01, LT CSD OIL COOLER IAW AMM 24-10-03.  PERFORMED LEAK CHECK IAW AMM 24-10-01.  SYS CHECKED NORMAL.  SEE ALSO AALA20150727008.
